MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD SAFETY GUIDE; SYRINGE, PISTON

BECTON DICKINSON AND COMPANY BD SAFETY GUIDE; SYRINGE, PISTON
Model Number 305935
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure- administration of insulin.When the insulin was drawn up, it was observed that the plunger was in 2 pieces, as evidenced by separation in the fluid.Not used on patient.

Brand Name
BD SAFETY GUIDE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key19058691
Report Number19058691
Device Sequence Number15101362
Product Code FMF
UDI-Device Identifier00382903059355
UDI-Public(01)00382903059355(17)3216615R1(10)20280831
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2024
Report Date (Section F) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305935
Device Catalogue Number00382903059355
Device Lot Number3216615R1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/15/2024